# SDR SWAA2021031654633

- Difficulty date: March 4, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 54,294 hours, 32,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED GUSSET AT BS 500D STR 19R / REMOVED AND REPLACED GUSSET AT B/S 500D STR 19R LOT #1449492-5 IAW SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9 AND DWG 143A7902 REV: 59900U 04MAR21
